# SDR AALA2009021700183

- Difficulty date: February 17, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 17,534 hours, 1,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION IN AFT CARGO STA 727 TO 767.  REPLACED Z PLATE PER SRM 53 00 53 2R5.
